Alert archive / Louisiana / Wind Advisories in 2023
Wind Advisory 8, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Feb 21, 2023, 3:45 PM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Feb 22, 2023, 8:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2023, 3:45 PM CST (21:45 UTC)
- In effect from
- Feb 22, 2023, 8:00 AM CST
- Expired
- Feb 22, 2023, 9:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
133 WWUS74 KLCH 212145 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 345 PM CST Tue Feb 21 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221000- /O.NEW.KLCH.WI.Y.0008.230222T1400Z-230223T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 345 PM CST Tue Feb 21 2023 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...From 8 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 25
4 follow-up statements
524 WWUS74 KLCH 220315 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 915 PM CST Tue Feb 21 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221200- /O.CON.KLCH.WI.Y.0008.230222T1400Z-230223T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 915 PM CST Tue Feb 21 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...From 8 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
773 WWUS74 KLCH 220909 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 309 AM CST Wed Feb 22 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 222300- /O.CON.KLCH.WI.Y.0008.230222T1400Z-230223T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 309 AM CST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...From 8 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
399 WWUS74 KLCH 221922 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 122 PM CST Wed Feb 22 2023 LAZ027-030-041-073-074-TXZ180-201-215-216-259>262-222030- /O.CAN.KLCH.WI.Y.0008.000000T0000Z-230223T0000Z/ Vernon-Beauregard-Calcasieu-West Cameron-East Cameron-Tyler- Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Bundick Lake, De Ridder, Fields, Oretta, Lake Charles, Sulphur, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 122 PM CST Wed Feb 22 2023 ...WIND ADVISORY IS CANCELLED... Observations from southeast Texas and western Louisiana show that wind speeds have diminished below advisory criteria and will continue to slowly diminish through the afternoon...therefore the advisory is being cancelled at this time. $$ LAZ028-029-031>033-042>045-052>055-230000- /O.CON.KLCH.WI.Y.0008.000000T0000Z-230223T0000Z/ Rapides-Avoyelles-Allen-Evangeline-St. Landry-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 122 PM CST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of east-central and south-central Louisiana. * WHEN...Through 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 25
513 WWUS74 KLCH 222338 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 538 PM CST Wed Feb 22 2023 LAZ028-029-031>033-042>045-052>055-230300- /O.EXT.KLCH.WI.Y.0008.000000T0000Z-230223T0300Z/ Rapides-Avoyelles-Allen-Evangeline-St. Landry-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 538 PM CST Wed Feb 22 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of east-central and south-central Louisiana. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:55 AM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Feb 21, 11:55 AM CST, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1155 AM CST Tue Feb 21 2023
...New AVIATION...
.UPDATE...
Issued at 1101 AM CST Tue Feb 21 2023
Primary change to inherited forecasts this morning was nudging up
temperatures slightly based on latest obs/trends. Took a good look
at winds for the rest of the day and based on latest guidance,
they appeared to be doing fine as is.
Also plan to extend the inherited Dense Fog Advisory on the near
shore waters prior to its 18z expiration, based on latest fog
guidance.
Update out shortly.
25
&&
.SHORT TERM...
(Today through Thursday night)
Issued at 344 AM CST Tue Feb 21 2023
High pressure at the surface and aloft is centered near South
Florida this morning. Low pressure at the surface is over north
Texas. A moderate south to southwest flow is occurring locally
between systems. The moist air mass being advected in has allowed
sea fog to occur, however winds have been elevated just enough to
mix out fog inland. Winds may decrease just enough toward sunrise
to allow fog to potentially reach the I-10 corridor.
Today will be yet another breezy and warm day. Wind speeds again
will be near wind adv criteria. Enough of a ridge aloft will be be
in place to keep the forecast dry.
Wednesday a disturbance aloft will pass north of the local area
increasing rain chances into the afternoon. Chances will be
highest from the East TX Lakes Region through Cen LA with minimal
chances, if any, along the coast. As low pressure moves across the
central plains the pressure gradient will tighten across the
local region increasing winds. Wind gusts in the 30 to 45 mph are
anticipated.
Thursday will be yet another warm day, however winds will relax. A
weak frontal boundary will drift into the region and stall. A few
showers may occur by Thursday afternoon, but overall coverage
will be minimal.
&&
.LONG TERM...
(Friday through Tuesday)
Issued at 344 AM CST Tue Feb 21 2023
The longterm period starts off with a large high pressure regime
located over the Straights of Florida which has spread to cover the
entire Gulf of Mexico. An exiting jet max is stretched west to east
across the upper Ohio River Valley, and the next southeast weather
maker in the form of a closed low is coming ashore in northwest
California.
High pressure and southerly flow will be the dominant features in
southwest LA/southeast TX for much of the weekend. Friday and
Saturday look predominantly dry, however with strong WAA off the
Gulf and wavering midlevel heights, very low end rain chances will
exist over northern portions of the area during each afternoon.
Notably higher rain chances return later Sunday when the approaching
shortwave swings across the Rockies. Latest guidance is is fairly
separated on how the wave behaves beyond this point. The GFS keeps
the low more amplified into Monday with a west-east progression
across the US, while the ECMWF is more inclined to quickly lift out
the trof early Monday. While each model has their differences, each
one does have a jet entrance region which overspreads the region
late Monday, which would assist in some storm formation. Ridging
builds in quickly thereafter on Tuesday morning.
Temperatures will remain well above normal (10 to 15 degrees) under
the strong WAA regime throughout the entirety of the longterm.
Monday may see a brief break in the spring-like heat thanks to cloud
cover and some rain-cooled air, with similar temperatures Tuesday on
northerly winds.
11
&&
.AVIATION...
(18Z TAFS)
Issued at 1155 AM CST Tue Feb 21 2023
No significant changes to previous TAF thinking. Main issues today
continue to be the elevated srly winds thanks to the deepening low
pressure over the Red River Valley as well as the low ceilings
thanks to the saturated layer sfc to around 900 mb per this
mornings sounding data. While there is plenty of dry air aloft,
the saturated layer looks sturdy enough to prevent it from
scouring out with any mixing, although ceilings are expected to
rise with heating this afternoon, especially at KAEX. Thereafter
tonight, ceilings are forecast to again lower per forecast
soundings/time-height sections. Fog is not expected to be an issue
at all as low-level jetting maintains the elevated winds.
25
&&
.MARINE...
Issued at 344 AM CST Tue Feb 21 2023
Sea fog will remain in place this morning across the near shore
waters including the lakes and bays. Wind may mix out most of the
fog during the afternoon, however there is a chance that fog
redevelops tonight.
Winds will increase into Wednesday as low pressure moves across
the plains. An SCA will be needed.
Winds will decrease into Thursday and sea fog will likely
redevelop and linger through Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 65 83 68 / 0 0 30 0
LCH 76 65 78 66 / 0 0 20 0
LFT 79 66 83 68 / 0 0 20 0
BPT 81 65 81 66 / 0 0 20 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Dense Fog Advisory until 3 PM CST this afternoon for GMZ430-432-
435-450-452-455.
&&
SHORT TERM...05
LONG TERM....11
AVIATION...25Hazardous weather outlook, Feb 21, 2:45 PM CST, 1 hour before
Hazardous Weather Outlook National Weather Service Lake Charles LA 245 PM CST Tue Feb 21 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-221200- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 245 PM CST Tue Feb 21 2023 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A storm system moving through the region on Wednesday will bring about strong southerly winds and some scattered showers and a few thunderstorms. A Wind Advisory has been issued for the area as sustained speeds will exceed 20 MPH with gusts approaching 35. The best chance for convection will be across the northern half of the area. A few stronger storms will be possible during the afternoon, mainly from the Lakes area of southeast Texas into central Louisiana, with storms capable of producing strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ470-472-475-221200- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 245 PM CST Tue Feb 21 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Southerly winds will increase to 20 knots tonight. Gusts will approach 30 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-221200- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 245 PM CST Tue Feb 21 2023 ...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Areas of fog are likely to continue into this evening over the near shore waters with visibilities less than one mile in a few spots. However conditions should improve through the night as southerly winds increase. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:12 PM CST | Marine Dense Fog Advisory | LCH | 21 hr | |
| Feb 21, 3:05 PM CST | Small Craft Advisory | LCH | 27 hr |
Nearby
Wind Advisories in Louisiana, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.